dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Bao Shi (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


5Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLShugui Kang, Bao Shi, Genqiang Wang: Existence of maximal and minimal periodic solutions for first-order functional differential equations. Appl. Math. Lett. 23(1): 22-25 (2010)

Selection of 1 from 7 records - Bao Shi has 15 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page